# SDR USAA EMB08019

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N962UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shutoff Valve
- Part number: 389575001
- Part serial: 0656
- Condition: Malfunctioned
- Location: Brake System
- Part time: 792 hours, 704 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 948, SAV-CLT - WHILE ON APPROACH TO CLT, DESCENDING TO 2000 FEET EICAS DISPLAYED BOTH LEFT AND RIGHT BRAKE FAULTS.  THE CREW BROKE OF THE APPROACH, REDUCED THE BRAKING AUTHORITY TO HALF AND REQUESTED THE LONGEST RUNWAY AND EMERGENCY EQUIPMENT DEPLOYED.  THE CAPTAIN REPORTED THE MESSAGES WENT AWAY ON SECOND APPROACH AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENTS.  MAINTENANCE ACCOMPLISHED FIM TASKS AND FOUND NO FAULTS.  ON FIRST FLIGHT OUT OF CLT THE EICAS DISPLAYED LEFT AND RIGHT BRAKE FAULT IN AIR AT 1500 FEET ABOVE GROUND LEVEL.  GO AROUND ON GEAR DOWN THE BRAKE FAULT CLEARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE SHUT OFF VALVE.  FOR TROUBLESHOOTING BRAKE CONTROL VALVE AND BRAKE CONTROL MODULE WERE ALSO REPLACED.
